# SDR JJBA20250711037

- Difficulty date: June 30, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 46,360 hours, 31,011 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD ANGLE BTW WING STUB AND CENTER OMEGA BEAM FOUND CORRODED BTW FR 46 TO FR 50. BTW FR 46-50, INBD ANGLE BTW WING STUB AND CENTER OMEGA BEAM FOUND OUT OF LIMITS. INBD ANGLE BTW WING STUB AND CENTER OMEGA BEAM, BTW WING STUB AND CENTER OMEGA BEAM, BTW FR46 TO FR50 REPLACED.
